کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
8896688 | 1630595 | 2018 | 30 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Explicit formulas for C1,1 and Cconv1,Ï extensions of 1-jets in Hilbert and superreflexive spaces
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Given X a Hilbert space, Ï a modulus of continuity, E an arbitrary subset of X, and functions f:EâR, G:EâX, we provide necessary and sufficient conditions for the jet (f,G) to admit an extension (F,âF) with F:XâR convex and of class C1,Ï(X), by means of a simple explicit formula. As a consequence of this result, if Ï is linear, we show that a variant of this formula provides explicit C1,1 extensions of general (not necessarily convex) 1-jets satisfying the usual Whitney extension condition, with best possible Lipschitz constants of the gradients of the extensions. Finally, if X is a superreflexive Banach space, we establish similar results for the classes Cconv1,α(X).
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Functional Analysis - Volume 274, Issue 10, 15 May 2018, Pages 3003-3032
Journal: Journal of Functional Analysis - Volume 274, Issue 10, 15 May 2018, Pages 3003-3032
نویسندگان
D. Azagra, E. Le Gruyer, C. Mudarra,